# SDR CA020726013

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 27,440 hours
- Engine: Pwa PT6A65AR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 12,122 hours, 15,552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

(CAN) DURING WALKAROUND PILOTS NOTICED GRINDING NOISE COMING FROM LT ENGINE.  MAINTENANCE WAS CALLED TO INVESTIGATE.  GRINDING NOISE WAS COMING FROM POWER SECTION AREA.  OIL FILTER WAS CHECKED AND FOUND TO BE CONTAMINATED WITH METAL CHIPS.  ENGINE WAS REMOVED AND SENT TO OVERHAUL SHOP FOR TEAR DOWN AND REPAIR.
